# SDR AALA202507292725

- Difficulty date: July 27, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N456AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10858
- Aircraft time: 12,872 hours, 3,495 cycles
- System (JASC): 2610 · Detection System
- Part: Cids
- Part number: Z014H010035B
- Part serial: 014H01017149
- Condition: Faulted
- Location: Zone 100
- Part time: 12,874 hours, 3,496 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DFW DUE TO THE FLIGHT CREW REPORTING SMOKE DETECTOR FAULTS FOR THE FORWARD AND AFT CARGO  COMPARTMENTS. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE #2 CIDS DIRECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER  26-17-00-810-822-A.
